Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2013, 4:44 PM EDT for Baldwin County, Bibb County, Jones County, Georgia. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 4:44 PM EDT (20:44 UTC)
- Expired
- Aug 7, 2013, 5:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Atlanta, GA
Counties Baldwin County, GA, Bibb County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941
WWUS82 KFFC 072044
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT WED AUG 7 2013
GAZ072-073-082>084-094-095-072145-
444 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TWIGGS...PEACH...
JONES...WILKINSON...BALDWIN...BIBB AND HOUSTON COUNTIES UNTIL 545 PM
EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM BROWNS CROSSING TO HOUSTON
LAKE THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY. RAINFALL
AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH THESE STORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TWIGGS...PEACH...JONES...WILKINSON...BALDWIN...BIBB AND HOUSTON
COUNTIES...INCLUDING AREAS AROUND HOUSTON LAKE...WESLEYAN...LAKE
TOBESOFKEE...ARKWRIGHT...SKIPPERTON...RUTLAND...PAYNE CITY...MACON...
LAKEWOOD...BYRON...CLINTON...HADDOCK...GRAY...CENTERVILLE AND MIDDLE
GEORGIA REGIONAL AIRPORT. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3247 8375 3268 8379 3269 8377 3269 8372
3273 8380 3287 8382 3313 8338 3313 8314
3288 8332 3275 8349 3246 8349
TIME...MOT...LOC 2043Z 270DEG 2KT 3306 8339 3281 8366
3255 8366
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:45 PM EDT, 59 minutes earlier.
Area forecast discussion, Aug 7, 3:45 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT WED AUG 7 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... COMBINATION OF SHORTWAVE...DIFFLUENT FLOW ALOFT AND PW/S OVER 2 INCHES LED TO AN ACTIVE MORNING ACROSS THE CWA. ACTIVITY IS EXPECTED THROUGH THIS AFTERNOON INTO THE EVENING. COMPLEX OF STORMS IN TN IS EXPECTED TO PUSH INTO NW GEORGIA...BUT DECREASE IN INTENSITY QUICKLY. FLOODING AND WET MICROBURSTS CONTINUE TO BE THE MAIN THREATS THROUGH TONIGHT AND AGAIN ON THURSDAY. GUIDANCE IS IN GOOD AGREEMENT THAT CONVECTION WILL DECREASE AFTER SUNSET HOWEVER DIFFERENCES EXIST AS WE MOVE INTO THE SECOND HALF OF THE NIGHT. GFS BRINGS ANOTHER SHORTWAVE INTO NW GEORGIA AROUND 06Z WHILE THE ECMWF IS SLOWER AND FURTHER NORTH WITH THIS DISTURBANCE. THINK WITH DIFFLUENT FLOW STILL IN PLACE AND NEARING SHORTWAVE THAT COULD SEE ACTIVITY FIRE UP AGAIN BEFORE SUNRISE ACROSS NORTH GEORGIA. THE CAVEAT TO ALL OF THIS IS THE MODELS HAVE NOT BEEN HANDLING THE SITUATION WELL RECENTLY. STILL UNCERTAINTY IN THE FORECAST FOR THURSDAY. MAY STILL HAVE THE INFLUENCE OF THE SHORTWAVE FOR PART OF THE DAY...HOWEVER THE UPPER RIDGE STRENGTHENS INTO THE CWA AND THUS THE AREA LOSES THE NW FLOW THAT HAS BEEN SO PREDOMINATE. IN ADDITION...THE BETTER UPPER LEVEL DIFFLUENCE IS LOST BY THE AFTERNOON. ON THE OTHER HAND...PW/S REMAIN ABOVE NORMAL WITH NEAR 2 INCH VALUES EXPECTED AGAIN ON THURSDAY...SO A WELL SATURATED ATMOSPHERE IS STILL IN PLACE. THINK THE FOCUS FOR THURSDAY THOUGH WILL BE NORTH GEORGIA AGAIN SO HAVE CARRIED LIKELY ACROSS MUCH OF THE AREA AND THEN CHANCE ACROSS CENTRAL GEORGIA. SHOULD SEE A LULL IN ACTIVITY AGAIN THURSDAY NIGHT. FOR MORE INFORMATION ABOUT POTENTIAL RAINFALL AND HYDROLOGY IMPACTS SEE THE HYDRO SECTION. 11 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... 12Z MODEL RUN SHOWED NO SIGNIFICANT CHANGES TO THE PREVIOUS MEDIUM RANGE MODEL TRENDS. I HAVE MADE NO SIGNIFICANT CHANGES TO THE EXISTING EXTENDED FORECAST GRIDS. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM DISCUSSION/THURSDAY NIGHT THROUGH TUESDAY/ UPPER RIDGE WILL CONTINUE ANCHORED ACROSS THE SOUTHERN PLAINS WITH A SERIES OF UPPER SHORT WAVES MOVING ACROSS THE STATE. HAVE KEPT MAINLY CHANCE POPS DURING THE DAY AND CHANCE OR SLIGHT CHANCE OVERNIGHT. HOWEVER FOR SATURDAY LOOKS LIKE A FRONTAL BOUNDARY WILL DRIFT INTO NORTH GEORGIA AND STALL FOR A DAY OR TWO. SO HAVE INCLUDED LIKELY POPS FOR NORTH GEORGIA ON SATURDAY. UPPER FLOW TRANSITIONS TO A TROUGH OVER THE EASTERN STATES BY THE FIRST OF THE WEEK. SOME DRYING IS INDICATED FOR NORTH GEORGIA MONDAY AND TUESDAY...BUT NOT ENOUGH TO REMOVE POPS ALTOGETHER. TEMPERATURES LOOK SEASONAL WITH MID TO UPPER 80S NORTH TO LOW AND MID 90S SOUTH. 41 && .HYDROLOGY... FLOODING CONTINUES ACROSS PARTS OF NORTH GEORGIA. MORE RAIN IS POSSIBLE ACROSS THESE ALREADY FLOODED AREAS THROUGH THIS EVENING. WITH ANOTHER DISTURBANCE POSSIBLY AFFECTING THE STATE AGAIN BY THURSDAY MORNING...ADDITIONAL RAINFALL IS EXPECTED AGAIN ON THURSDAY. ALTHOUGH WIDESPREAD AMOUNTS OF A HALF INCH TO AN INCH ARE EXPECTED THROUGH THURSDAY AFTERNOON...ISOLATED HIGHER AMOUNTS ARE POSSIBLE. THE FLASH FLOOD WATCH CONTINUES TO BE IN EFFECT UNTIL 8AM THURSDAY. HAVE OPTED NOT EXTEND IT TEMPORALLY AT THIS POINT DUE TO UNCERTAINTY IN THE FORECAST...BUT IT IS A DISTINCT POSSIBILITY THAT THE FLOOD WATCH WILL NEED TO BE EXTENDED UNTIL THURSDAY AFTERNOON ACROSS PARTS OF NORTH GEORGIA. 11 && AVIATION... 18Z UPDATE... CONVECTION CONTINUES THIS AFTERNOON...BUT TIMING AT THE TAF SITES IS VERY HARD TO TIME. HAVE CARRIED TEMPO TSRA THIS AFTERNOON EVERYWHERE BUT MCN...BUT SO FAR TS HAS BEEN MORE SCT. WINDS AT ATL ARE ON THE SSW SIDE HOWEVER SHOULD SHIFT BACK TO THE SSW BY LATE AFTERNOON. IN ADDITION...SHOULD SEE CIGS IMPROVE THIS AFTERNOON FROM LOW MVFR INTO HIGH MVFR OR LOW VFR. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON VSBYS. LOW CONFIDENCE ON CIGS...WIND DIRECTION AND TIMING OF SHRA/TSRA. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 88 72 90 / 40 50 30 30 ATLANTA 71 87 73 89 / 40 40 30 30 BLAIRSVILLE 69 81 68 86 / 60 70 40 40 CARTERSVILLE 71 87 72 90 / 50 60 30 40 COLUMBUS 74 92 74 93 / 40 40 30 30 GAINESVILLE 71 85 72 88 / 50 60 30 40 MACON 71 90 73 93 / 40 30 30 30 ROME 72 88 72 91 / 60 70 30 40 PEACHTREE CITY 70 87 72 90 / 40 40 30 30 VIDALIA 73 92 74 93 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON... MERIWETHER...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS... TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. && SHORT TERM...11 LONG TERM....20 AVIATION...11
Hazardous weather outlook, Aug 7, 6:31 AM EDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT WED AUG 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR NORTH GEORGIA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTH ACROSS THE REGION. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAINFALL WITH POSSIBLE LOCAL FLASH FLOODING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITHIN THE WATCH AREA. OTHER HAZARDS INCLUDE GUSTY WINDS AND FREQUENT LIGHTNING. ISOLATED STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEK. THUNDERSTORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 7, 3:16 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT WED AUG 7 2013
GAZ038-039-050-051-061-072015-
316 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES...
TALIAFERRO...OGLETHORPE...GREENE AND HANCOCK COUNTIES UNTIL 415 PM
EDT...
AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM 6 MILES NORTHEAST OF VESTA
TO REYNOLDS PLANTATION...MOVING EAST AT 10 MPH. RAINFALL RATES OF 1
TO 2 INCHES PER HOUR ARE LIKELY WITH THESE STORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES...TALIAFERRO...OGLETHORPE...GREENE AND HANCOCK COUNTIES...
INCLUDING AREAS AROUND SANDY CROSS...REYNOLDS PLANTATION...
WRAYSWOOD...CAREY...GRESHAMVILLE...POINT PETER...VESTA...STEPHENS...
LEXINGTON...HUTCHINGS...CRAWFORD...GREENSBORO...MAXEYS...PENFIELD AND
LIBERTY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3350 8288 3334 8287 3333 8314 3339 8319
3338 8322 3340 8322 3340 8324 3349 8328
3354 8327 3358 8332 3372 8335 3376 8328
3382 8330 3405 8297 3401 8293 3398 8279
3399 8265 3398 8264 3390 8261
TIME...MOT...LOC 1916Z 270DEG 7KT 3400 8285 3375 8322
3335 8322Special weather statement, Aug 7, 3:25 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT WED AUG 7 2013
GAZ069-079-080-072030-
325 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TALBOT...UPSON AND
TAYLOR COUNTIES UNTIL 430 PM EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM HANNAHS MILL TO OLIVE
BRANCH...MOVING EAST AT 10 MPH. RAINFALL AMOUNTS OF 1 TO 2 INCHES
PER HOUR ARE LIKELY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TALBOT...UPSON AND TAYLOR COUNTIES...INCLUDING AREAS AROUND
ROWLAND...OLIVE BRANCH...HANNAHS MILL...ATWATER...CREST...
SUNNYSIDE...SPREWELL BLUFF STATE PARK...PLEASANT HILL...BIG LAZER
CREEK WMA...TALBOTTON...THOMASTON...PO BIDDY CROSSROADS...THE ROCK...
REDBONE CROSSROADS AND WESLEY CHURCH. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO
MINOR FLOODING.
&&
LAT...LON 3297 8413 3278 8419 3261 8438 3264 8467
3275 8455 3298 8442
TIME...MOT...LOC 1925Z 264DEG 7KT 3294 8433 3276 8444
3266 8460Special weather statement, Aug 7, 3:40 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT WED AUG 7 2013
GAZ012-072045-
340 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GORDON COUNTY UNTIL
445 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN OVER REDBUD...MOVING NORTHEAST
AT 5 MPH. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE
WITH THIS STORM.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
GORDON COUNTY...INCLUDING AREAS AROUND OOSTANAULA...CALHOUN...
SONORAVILLE...FAIRMOUNT...SUGAR VALLEY...RESACA...REDBUD...RANGER...
AUDUBON AND OAKMAN. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3460 8503 3460 8480 3457 8468 3443 8468
3441 8479 3441 8505
TIME...MOT...LOC 1940Z 208DEG 5KT 3454 8488Special weather statement, Aug 7, 3:53 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT WED AUG 7 2013
GAZ001>005-072100-
353 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WINDS GUSTING TO
35 MPH IN WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES
UNTIL 500 PM EDT...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOYNTON TO 6 MILES NORTHWEST OF RISING
FAWN...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES THROUGH 500
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT
OGLETHORPE...CHATTANOOGA VALLEY...FAIRVIEW...CHICKAMAUGA...CLOUDLAND
CANYON STATE PARK...BLUE SPRING...RINGGOLD...SALEM...COOPER
HEIGHTS...RISING FAWN...BEAUMONT AND ROCK SPRING. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3478 8483 3466 8506 3460 8554 3484 8558
3499 8517 3499 8468
TIME...MOT...LOC 1953Z 304DEG 16KT 3492 8515 3485 8538
3480 8559Special weather statement, Aug 7, 4:18 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT WED AUG 7 2013
GAZ039-051-061-062-072115-
418 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES...WARREN...
TALIAFERRO AND HANCOCK COUNTIES UNTIL 515 PM EDT...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM FLORAL HILL TO
SPARTA...MOVING EAST AT 10 MPH. RAINFALL AMOUNTS OF 1 TO 2 INCHES
ARE POSSIBLE WITH THESE STORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES...WARREN...TALIAFERRO AND HANCOCK COUNTIES...INCLUDING AREAS
AROUND SPARTA...FLORAL HILL...WASHINGTON...ALEXANDER STEPHENS PARK...
SANDY CROSS...SPRINGFIELD...FICKLIN...CRAWFORDVILLE...SPRINGFIELD...
METASVILLE...LUNDBERG...CULVERTON...POWELTON AND ROCKY CREEK FIRE
DEPT.. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3363 8260 3360 8264 3346 8258 3341 8254
3331 8261 3326 8272 3325 8307 3343 8307
3349 8298 3356 8300 3388 8257 3380 8258
3365 8249
TIME...MOT...LOC 2018Z 270DEG 7KT 3382 8255 3360 8282
3352 8296 3329 8297Special weather statement, Aug 7, 4:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT WED AUG 7 2013
GAZ072-073-082>084-094-095-072145-
444 PM EDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TWIGGS...PEACH...
JONES...WILKINSON...BALDWIN...BIBB AND HOUSTON COUNTIES UNTIL 545 PM
EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM BROWNS CROSSING TO HOUSTON
LAKE THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY. RAINFALL
AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH THESE STORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TWIGGS...PEACH...JONES...WILKINSON...BALDWIN...BIBB AND HOUSTON
COUNTIES...INCLUDING AREAS AROUND HOUSTON LAKE...WESLEYAN...LAKE
TOBESOFKEE...ARKWRIGHT...SKIPPERTON...RUTLAND...PAYNE CITY...MACON...
LAKEWOOD...BYRON...CLINTON...HADDOCK...GRAY...CENTERVILLE AND MIDDLE
GEORGIA REGIONAL AIRPORT. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3247 8375 3268 8379 3269 8377 3269 8372
3273 8380 3287 8382 3313 8338 3313 8314
3288 8332 3275 8349 3246 8349
TIME...MOT...LOC 2043Z 270DEG 2KT 3306 8339 3281 8366
3255 8366The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:08 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Aug 7, 2:38 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Aug 7, 3:34 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Pickens | 6 hr |
| Aug 7, 5:24 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Pickens | 6 hr |
| Aug 7, 5:30 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Aug 7, 6:06 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 50 more | 48 hr |
| Aug 7, 6:53 AM EDT | River Flood Warning | FFC | Gilmer | 8 hr |
| Aug 7, 7:01 AM EDT | Flash Flood Warning | FFC | Gordon | 6 hr |
| Aug 7, 8:49 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth | 6 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 11:05 AM EDT | Special Weather Statement | FFC | Coweta | 55 min |
| Aug 7, 11:14 AM EDT | Flash Flood Warning | FFC | Gilmer, Pickens | 6 hr |
| Aug 7, 11:17 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Aug 7, 11:36 AM EDT | Special Weather Statement | FFC | Forsyth | 54 min |
| Aug 7, 11:58 AM EDT | River Flood Warning | FFC | Forsyth | 17 hr |
| Aug 7, 12:13 PM EDT | River Flood Warning | FFC | Cherokee | 28 hr |
| Aug 7, 12:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 57 min |
| Aug 7, 12:57 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Madison | 78 min |
| Aug 7, 1:26 PM EDT | Special Weather Statement | FFC | Walker | 64 min |
| Aug 7, 1:31 PM EDT | Special Weather Statement | FFC | Banks, Hall | 59 min |
| Aug 7, 2:09 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 66 min |
| Aug 7, 2:40 PM EDT | Areal Flood Warning | FFC | Cherokee | 6 hr |
| Aug 7, 2:54 PM EDT | Special Weather Statement | FFC | Bartow | 66 min |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Aug 7, 3:16 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 7, 3:25 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 65 min |
| Aug 7, 3:40 PM EDT | Special Weather Statement | FFC | Gordon | 65 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 67 min |
| Aug 7, 4:18 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 57 min |
| Aug 7, 4:57 PM EDT | Areal Flood Warning | FFC | Banks | 12 hr |
| Aug 7, 5:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 45 min |
| Aug 7, 5:04 PM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Aug 7, 5:08 PM EDT | Areal Flood Warning | FFC | Gilmer, Pickens | 12 hr |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 47 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Haralson | 64 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Floyd | 56 min |
| Aug 7, 6:46 PM EDT | Special Weather Statement | FFC | Butts | 59 min |
| Aug 7, 7:31 PM EDT | Special Weather Statement | FFC | Carroll | 59 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.